# SDR CALA2023091102758

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 90,559 hours, 35,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720000
- Condition: Dented
- Location: Access Dr 312ar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND. 26" INCHES AFT OF DOOR 312AR 1/4" WIDE 1/8" INCH DEPTH REFERENCE PICTURE HIGHLIGHTED DIMPLE REFERENCE DIMPLE IS 26 INCHES AFT OF ACCESS DOOR 312AR (STR 27R & 28R, REQUEST INTERNAL AND EXTERNAL EDDY CURRENT NDT AND A DEPTH CLEANED UP INSIDE SKIN AND THE AREA OF CONCERN IS APPROX 3/8 ACP''D HFEC PER AB NTM PB6 51-10-08 ON INTERNAL AND EXTERNAL UPDATED PHOTOS DANAGE IS LOCATED 9.5" AFT OF FR73 AND STGR 27RH TO STGR 28RH. BTWN FRAME 73 & 74). MEASUREMENT 1/4 IN AND 1/8 DEPTH MEASURMENT. INCHES CREASE, SEE PICTURES UPLOADED ON THIS UPDATE. SKIN, NO CRACKS DETECTED, ALSO ACP''D  U/T MEASURMENT PERNTM  PB4 MAXIMUM DEPTH IS .004" 51-10-04, SKIN THICKNESS ON DENTED AREA WITH PAINT MEASURED AT 0.063", ADJACENT SKIN WITH NO DENTED MEASURED AT  0.068". ACPD STEP 6 OF AVO 11173, HFEC ALL OPEN HOLES REF NTM 51-10-01, NO CRACKS NOTED. REMOVED DAMAGE REF. SRM 53-51-11-300-008 , READY FOR NDT. ACCOMPLISHED STEP 5 OF AVO 11173 REFERENCE MRM 51-10-08 NO REMOVED FASTENER, MANUFACTURED DOUBLER PO#83116360000 2024-T3 VERIFIED DOUBLER PO#83116360000 2024-T3 .056" REF AVO11173.. ALL NET WEIGHT ADDED TO DOUBLER AND FASTENERS ARE 147G ADD EMP:119002 CRACKS NOTED BY SFOIQ TARAZI FN# U072157 .056" REF AVO11173 REV. B GOOD. ACCOMPLISH PERMANENT REPAIR PER ECRA# 5330-07128 PART 3 WITHIN 200 FLIGHT CYCLES (NO LATER THAN 36,148 TOTAL FLIGHT CYCLES) OK TO DIP PERMANENT REPAIR OF FUSELAGE SKIN DAMAGE BETWEEN TOMC-APPROVAL FROM SC1ELBYC COMMENT FR73-FR74 AND BETWEEN S-27R AND S-28R FOR 200
